A New Proof of a Theorem of Hörmander and Wermer.
Mathematische Annalen, Tome 220 (1976), pp. 59-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__220_162805,
author = {Barnet M. Weinstock},
title = {A {New} {Proof} of a {Theorem} of {H\"ormander} and {Wermer.}},
journal = {Mathematische Annalen},
pages = {59--64},
year = {1976},
volume = {220},
zbl = {0304.32013},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__220_162805/}
}
Barnet M. Weinstock. A New Proof of a Theorem of Hörmander and Wermer.. Mathematische Annalen, Tome 220 (1976), pp. 59-64. http://geodesic.mathdoc.fr/item/MAN_1976__220_162805/